# SDR AT9900465

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- Engine: Pwa JT8D9A
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: 8DJ88LWX3
- Condition: Defective
- Location: Nr 2 Fuel Flow
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT FLIGHT LEVEL 250 AT 1.6 ENGINE PRESSURE RATIO AT FUEL FLOW 3000 NR 2 ENGINE ROLLED BACK TO PLUS 500 FUEL FLOW, SHUT ENGINE DOWN AND AIR STARTED NORMALLY.  RAN NORMAL TO LAND.  REMOVED AND REPLACED NR 2 FUEL FLOW INDICATOR AND OPS CHECKED GOOD IAW MM 28-40.
